# SDR DALA2014073004283

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 38,457 hours, 26,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, RUDDER ACTUATOR OUTBOARD ATTACH INTERCOSTAL CRACKED AT CANTED STA 1567.   R & R INTERCOSTAL IAW DWG 9911875.
